# SDR CALA9801123

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18835
- Make and model: Doug DC-9-82
- Aircraft serial: 49439
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/2 CRACK AT BOTH ENDS OF MAIN CABIN DOOR NR 1 BEAM.  THE BEAM WAS REMOVED AND A NEW BEAM WAS INSTALLED IAW SRM 51-30, 51-30-2, 51-30-5.
